# SDR GLBA20030660

- Difficulty date: June 28, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 23,107 hours, 27,617 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CABIN CORRODED.  REPAIRED AIRSTAIR DOOR.
